MAUDE Adverse Event Report: Abbott Medical (CRM-Sylmar) DURATA STS OPTIM ACTIVE FIXATION, DF-4 CONNECTOR; Permanent Defibrillator Electrodes

Abbott Medical (CRM-Sylmar) DURATA STS OPTIM ACTIVE FIXATION, DF-4 CONNECTOR; Permanent Defibrillator Electrodes
Model Number 7120Q/58
Medical Device Problem Codes Over-Sensing (1438); Inappropriate/Inadequate Shock/Stimulation (1574)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/08/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient presented remotely via merlin.Net.Review of the transmission revealed that the patient's right ventricular (rv) lead delivered an inappropriate shock due to noise oversensing.Isometric testing was performed during an in-clinic follow-up, and the lead noise was able to be reproduced.Programming changes were made.There were no patient consequences.

Brand Name
DURATA STS OPTIM ACTIVE FIXATION, DF-4 CONNECTOR
Common Device Name
Permanent Defibrillator Electrodes
Manufacturer (Section D)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key50533257
Report Number2017865-2026-18304
Device Sequence Number13302797
Product Code NVY
UDI-Device Identifier05414734502818
UDI-Public(01)05414734502818(10)4485916(17)150228
Combination Product (Y/N)Y
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P950022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2015
Device Model Number7120Q/58
Device Lot Number4485916
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/10/2026
Initial Report FDA Received Date08/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/24/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Fortify Assura DR.; Tendril.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient SexFemale
Patient Weight140 LB